# SDR FDEA200911013761

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N73222
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 930 ECS BAY AREA RBL 70 WING-TO-BODY FAIRING SUPPORT LINK CORRODED. REMOVED AND REPLACED IAW AMM 20-11-00 REV 5. PART FABRICATED IAW DWG NR 149N7322 SHEET 1, REV A.  PART MARKED IAW GMM 7-0-1001. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
